# SDR AALA201901229022

- Difficulty date: January 21, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Aircraft time: 83,415 hours, 12,673 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Circuit Breaker
- Condition: Failed
- Location: Coffeemaker
- Stage of operation: NR
- How discovered: V
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

ODOR OF SMOKE IN THE COCKPIT, FWD CABIN, AND CENTER GALLEY. DESCRIBED AS BURNING PLASTIC.  COMPLETED JC 33L00021001.  FOUND THE SOURCE OF THE ODOR TO BE THE MID-GALLEY COFFEE MAKER CIRCUIT BREAKER OVERHEATED AND TRIPPED.  THE AIRCRAFT WAS GROUNDED.  REMOVED AND REPLACED THE CIRCUIT BREAKER IAW AMM 20-46-10.  REMOVED AND REPLACED THE COFFEEMAKER IAW AMM 25-35-15.  OPS CHECKED GOOD.
